| Catalog Number |
866468 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Patient stated they were going down some stairs and felt a pop in his knee.Looking at the x-rays it appeared the stem broke at the junction between the stem and femoral sleeve.They removed and revised.It was unknown about surgical delay.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product code: 866468, lot number: d18053757,it was manufactured on 16-jun-2018.28 parts were manufactured per specification, no nonconformities were identified.The expire date is 31-may-2028.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.